Submit your question below about any cosmetic procedure to be considered for posting with an answer from one of our board-certified plastic surgeons.

If your question is about the cost of a procedure, click here. For referral to a qualified surgeon in your area, see find a surgeon.

Note: ASAPS cannot give advice about specific medical problems nor should answers provided by responding surgeons be substituted for a complete medical history, work-up and an in-personal medical/surgical consultation. Sorry we can't answer all questions. We try to select questions that have the widest general interest.

Will the discoloration fade away after my 2nd collagen injection?

Q:

I had 2 sessions of collagen injections for acne scars. A few days after my 2nd injection, I noticed brownish discoloration in my face; some near the injection sites. The discoloration becomes more visible when I stretch my skin. The color seems to be darker when I wake up. I didn't have any bruises. It’s been two weeks now. Will the discoloration fade away? Should I go for my 3rd session? I'm not sure if this is relevant but some lumps at my upper jaw line are visible when I chew.

A:

Discoloration is not described as a complication for dermal fillers like collagen or Hyaluronic acid. I rather prefer Hyaluronic acid instead of Collagen. Maybe you could have a little bleeding in the injection side which can turn yellow for a few days. Also you can have had the discoloration before, and when you had the filler done, it became more noticeable because of the tightening of your skin after the filler. You can try a PRGF treatment to correct this problem.

Related Questions

Copyright © 2009-2012 ASAPS. All Rights Reserved.